# SDR VNAA0108011

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 15,383 hours, 13,619 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED BY ITSELF AND THE CREW CALLED MAINTENANCE CONTROL WHO ADVISED THE CREW TO ATTEMPT ANOTHER TAKEOFF.  FLIGHT 4094 THEN DEPARTED WITH NO FURTHER INCIDENTS.
